# SDR USAA980188

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 947.5
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION AT CLIPNUT HOLES ON FLOORBEAM UPPER 'T' CAP BS 947.5, RBL 8 TO RBL 50 (RT END).  INSTALLED 'T' CAP REPAIR, REPAIRED PER TR 53-10-05C.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
